# SDR DXTA200807183182

- Difficulty date: July 18, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 2,380 hours, 1,897 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING OCF FLIGHT FOR CONTROL CABLE CHANGE, WITH THE AILERON AND RUDDER TRIM WHEELS CENTERED, THE PLANE ROLLED LT AGGRESSIVELY ON TAKEOFF AND AT CRUISE SPEED. THE AILERON TRIM IS ABOUT .2500 INCH TO THE RT WHEN LEVEL.  PERFORMED AILERON TRIM FLT NEUTRAL RIGGING PROCEDURE. FLIGHT NEUTRAL IS 2.1 DEG TAB UP WITH IN  LIMITS AT THIS TIME.
